Shape domination and embedding up to shape
Compositio Mathematica, Volume 40 (1980) no. 2, p. 153-166
@article{CM_1980__40_2_153_0,
     author = {Husch, L. S. and Ivan\v si\'c, I.},
     title = {Shape domination and embedding up to shape},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {2},
     year = {1980},
     pages = {153-166},
     zbl = {0438.57006},
     mrnumber = {563539},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_2_153_0}
}
Husch, L. S.; Ivanšić, I. Shape domination and embedding up to shape. Compositio Mathematica, Volume 40 (1980) no. 2, pp. 153-166. http://www.numdam.org/item/CM_1980__40_2_153_0/

[1] M.F. Atiyah and B.G. Segal: Equivalent K-theory and completion. J. Differential Geometry 3 (1969) 1-18. | MR 259946 | Zbl 0215.24403

[2] K. Borsuk: Theory of shape. Mathematical Monographs Vol. 59 Polish Scientific Publishers, Warsaw 1975. | MR 418088 | Zbl 0317.55006

[3] R.H. Crowell and R.H. Fox: Introduction to knot theory. Ginn and Co., New York 1963. | MR 146828 | Zbl 0126.39105

[4] D.A. Edwards and R. Geoghegan: The stability problem in shape and a Whitehead theorem in pro-homotopy. Trans. Amer. Math. Soc. 214 (1975) 261-278. | MR 413095 | Zbl 0319.55017

[5] D.A. Edwards and R. Geoghegan: Compacta weak shape equivalent to ANR's. Fund. Math. 90 (1976) 115-124. | MR 394643 | Zbl 0316.55011

[6] R. Geoghegan and R.R. Summerhill: Concerning the shapes of finite dimensional compacta. Trans. Amer. Math. Soc. 179 (1973) 281-292. | MR 324637 | Zbl 0281.57004

[7] J.F.P. Hudson: Piecewise linear topology. W.A. Benjamin, Inc., New York 1969. | MR 248844 | Zbl 0189.54507

[8] W. Hurewicz and H. Wallman: Dimension theory. Princeton University Press, Princeton 1948. | MR 6493 | Zbl 0036.12501

[9] I Ivanšić: Embedding compacta up to shape. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. (to appear) | MR 494085 | Zbl 0366.54009

[10] S. Mardešić: On the Whitehead theorem in shape theory I, II. Fund. Math. 91 (1976) 51-64; 93-103. | MR 407798 | Zbl 0327.55016

[11] S Mardešić:On covering dimension and inverse limits of compact spaces. Illinois J. Math. 4 (1960) 278-291. | MR 116306 | Zbl 0094.16902

[12] S Mardešić and J. Segal: Shapes of compacta and ANR systems. Fund. Math. 72 (1971) 61-68. | MR 301694 | Zbl 0222.55018

[13] D.R. Mcmillan Jr: A criterion for cellularity in a manifold. Ann. of Math. (2)79 (1964) 327-337. | MR 161320 | Zbl 0117.17102

[14] C.P. Rourke and B.J. Sanderson: Introduction to piecewise-linear topology. Springer-Verlag, Inc. New York 1972. | MR 350744 | Zbl 0254.57010

[15] L.C. Siebenmann: The obstruction to finding a boundary for an open manifold of dimension greater than five. Thesis. Princeton Univ., Princeton 1965; order number 66-5012, University microfilms Ltd., 300 N. Zeeb Rd., Ann Arbor, Mich. 48106, USA.

[16] L.C. Siebenmann: On detecting open collars. Trans. Amer. Math. Soc. 142 (1969) 201-227. | MR 246301 | Zbl 0195.53802

[17] L.C. Siebenmann, L. Guillou and H. Hähl: Les voisinages ouvertes réguliers: critères homotopiques d'existence. Ann. Sci. École Norm. Sup. (3)7 (1974) 431-461. | Numdam | MR 362324 | Zbl 0318.57011

[18] E.H. Spanier: Algebraic topology. McGraw-Hill Book Co., New York 1966. | MR 210112 | Zbl 0145.43303

[19] M.A. Štan'Ko: Approximation of compacta in En in codimension greater than two. Mat. Sb.(N.S) 90(132) (1973) 625-636: [Math. USSR-Sb. 19 (1973) 615-626]. | MR 339194 | Zbl 0292.57014

[20] C.T.C. Wall: Finiteness conditions for CW-complexes. Ann. of Math. 81 (1965) 56-69. | MR 171284 | Zbl 0152.21902

[21] C.T.C. Wall: Geometrical connectivity I. J. London Math. Soc. (2)3 (1971) 597-604. | MR 290387 | Zbl 0214.22304

[22] A. Kadlof (to appear).